mental-health-icon

Nutrition deficiency

I have nutrition deficiency and my friends suggested me to use herbalife products... Is it safe to use herbalife products and I started using it from 5 days and I feel a bit active than before... But I have a little fear of using it. Can you please give me your inputs on this, which will help me a lot.
views-icons 172 Views Bookmark this Answer
Bookmark
v

Doctor Answers (3) on Nutrition deficiency

doctor profile image
Dr. Shobha Krishna Bangalore | Psychiatrist
Answered
Hi Pls do not take any medication without consultation by a doctor be it ayurveda or allopathic The side effects of products you specify May not yet be known .You also seem to have low hemoglobin pls consult a Physician to find the cause for anemia and treatment, Including your nutritional supplements pls get from a medical professional
Flag this Answer
Flag this answer
3/3 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Anjendra R Targe Pune | Psychiatrist
Answered
Hi,

What kind of nutrition deficiency is it that you have? Kindly do not take any medication without consulting with a doctor.

Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Chethan R S Bangalore | General Physician
Answered
Hi, they are ayurvedic products.
Generally no side effects will be encountered by those products..
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO